Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im bruising very easily. could this be because of accutane? no idea if this is related.

also, im only into like my 5th day of accutane and i'm already pretty dry...is this just going to get worse later? or will it continue to be like this level of dryness?

Share this post


Link to post
Share on other sites

It is pretty common to bruise and/or get cuts easier while on Accutane... and it seems like it takes longer to heal too... I don't know if you could blame it on Accutane though... because you're only on you're 5th day. But everyone is different and have different side effects and severeness of side effects.

What's your dose and weight?

Anyway, good luck!

Share this post


Link to post
Share on other sites
It is pretty common to bruise and/or get cuts easier while on Accutane... and it seems like it takes longer to heal too... I don't know if you could blame it on Accutane though... because you're only on you're 5th day. But everyone is different and have different side effects and severeness of side effects.

What's your dose and weight?

Anyway, good luck!

Thanks! i thought it might be a little early to experience many side effects.

My dose is 30 mg and i am about 110 lbs.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×